Cold Relief 250 ct

$38.50

Cold & Cough Relief
Acetaminophen 325mg, Guafenesin 200mg, Phenylephrine HCl 5mg, Dextromethorphan 15mg.
Non-drowsy,fast-acting, multi-symptom formula that contains a decongestant, cough suppressant and expectorant.
250 Tablets in 125 Tamper Proof packets.

SKU: 1495 Category:

Description

Cold & Cough Relief
Acetaminophen 325mg, Guafenesin 200mg, Phenylephrine HCl 5mg, Dextromethorphan 15mg.
Non-drowsy,fast-acting, multi-symptom formula that contains a decongestant, cough suppressant and expectorant.
250 Tablets in 125 Tamper Proof packets.

Additional information

Weight 0.453592 lbs

Reviews

There are no reviews yet.

Be the first to review “Cold Relief 250 ct”

Your email address will not be published. Required fields are marked *